# SDR V0XD20160912164

- Difficulty date: September 8, 2016
- Submitted: September 12, 2016
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 29,504 hours, 21,226 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Strap
- Part number: CC67039171
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BELLY FAIRING CENTER STRAP IS MISSING RIVETS, AND SHOWING SIGNS OF CORROSION.  FABRICATED AND INSTALLED CENTER STRAP, A670-39171, IAW SRM 51-42-15, 51-42-06, 51-25-06, 51-21-11, 51-42-13, 51-40-11, 51-24-36, 51-25-16, AND PLCC670-39171.
